# SDR UALA2009110403413

- Difficulty date: November 1, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 46,449 hours, 12,939 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32144882
- Part serial: 1184
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENG BLEED WILL NOT CLOSE. REPLACED LEFT ENG PRSOV.  OPS NORMAL.
